# SDR AUS20040244

- Difficulty date: March 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Torque Ring
- Part number: 310703411
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE TORQUE RING BRIDGES FAILED.
